# SDR ABXA2023050880

- Difficulty date: July 28, 2022
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 94,701 hours, 35,017 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Part number: 112T33024
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORTED CORROSION ON THE RIGHT WING TOP SKIN PANEL NO. 2 (112T3302-4) UPPER SURFACE AT THE FWD SPAR FASTENER LINE. FOUR LOCATIONS OF CORROSION REPORTED OUT OF LIMITS PER 767-300 SRM 57-20-01. LOCATIONS #1, #2 AND #4 ARE REPAIRED BY THIS REA. LOCATION #3 REQUIRES A DOUBLER  REPAIR AND IS ACCOMPLISHED BY ABX-REA 64378. CORROSION WAS REMOVED BY BLENDING AND MINIMUM REMAINING THICKNESS DOCUMENTED IN 0.50” X 0.50” GRID MAPPINGS. THIS REA PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE ABOVE NOTED CONDITION, AS APPROVED BY FVCI 8110-3.  REPAIRED COMPLETED  PER ABX-REA-5725-64376-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR.
